Reviewer Acknowledgements for International Journal of Statistics and Probability, Vol. 3, No. 4

  •  Wendy Smith    


International Journal of Statistics and Probability wishes to acknowledge the following individuals for their assistance with peer review of manuscripts for this issue. Their help and contributions in maintaining the quality of the journal is greatly appreciated.

Many authors, regardless of whether International Journal of Statistics and Probability publishes their work, appreciate the helpful feedback provided by the reviewers.

Reviewers for Volume 3, Number 4

Abdullah A. SMADI

Anna Grana'

Bibi Abdelouahab

Carla J. Thompson

Carolyn Huston

Chin-Shang Li

Ehsan Karim

Enayetur Raheem

Ivair R. Silva

Jacek Bialek

Jorge M. Mendes

Kouji Yamamoto

Lishu Li

Michela Ottobre

Philip Westgate

Sajid Ali

Sohair F. Higazi

Vyacheslav Abramov

Yichuan Zhao

Zaixing Li


Wendy Smith

On behalf of,

The Editorial Board of International Journal of Statistics and Probability

Canadian Center of Science and Education

This work is licensed under a Creative Commons Attribution 4.0 License.
  • ISSN(Print): 1927-7032
  • ISSN(Online): 1927-7040
  • Started: 2012
  • Frequency: bimonthly

Journal Metrics

  • h-index (December 2021): 20
  • i10-index (December 2021): 51
  • h5-index (December 2021): N/A
  • h5-median(December 2021): N/A

( The data was calculated based on Google Scholar Citations. Click Here to Learn More. )